# SDR AWXA9900255

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, FOUND CRACKED ANGLE AT AFT LOWER CORNER OF APU COMPARTMENT AT BS 1156.  FABRICATED ANGLE WITH 7075T-6 .063.  TREATED, PRIMED, AND INSTALLED IAW SRM 51-10-2 AND SRM 51-30-2.
